# SDR MASA2023120360142

- Difficulty date: November 26, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 43,992 hours, 35,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER OVRHD FLOOD LIGHT IN ROW 9 INOP.  R&R EMERGENCY OVERHEAD FLOOD LIGHT BULB
